Volume 22, Issue 6
Convergence Domains of AOR Type Iterative Matrices for Solving Non-Hermitian Linear Systems

Li Wang

J. Comp. Math., 22 (2004), pp. 817-832.

Published online: 2004-12

Preview Full PDF 459 3580
Export citation
  • Abstract

We discuss AOR type iterative methods for solving non-Hermitian linear systems based on Hermitian splitting and skew-Hermitian splitting. Convergence domains of iterative matrices are given and optimal parameters are investigated for skew-Hermitian splitting. Numerical examples are presented to compare the effectiveness of the iterative methods in different points in the domain. In addition, a model problem of three-dimensional convection-diffusion equation is used to illustrate the application of our results.  

  • Keywords

Convergence, AOR type iterative methods, Skew-Hermitian splitting, Hermitian splitting, Linear systems.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-817, author = {}, title = {Convergence Domains of AOR Type Iterative Matrices for Solving Non-Hermitian Linear Systems}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {6}, pages = {817--832}, abstract = {

We discuss AOR type iterative methods for solving non-Hermitian linear systems based on Hermitian splitting and skew-Hermitian splitting. Convergence domains of iterative matrices are given and optimal parameters are investigated for skew-Hermitian splitting. Numerical examples are presented to compare the effectiveness of the iterative methods in different points in the domain. In addition, a model problem of three-dimensional convection-diffusion equation is used to illustrate the application of our results.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10287.html} }
TY - JOUR T1 - Convergence Domains of AOR Type Iterative Matrices for Solving Non-Hermitian Linear Systems JO - Journal of Computational Mathematics VL - 6 SP - 817 EP - 832 PY - 2004 DA - 2004/12 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10287.html KW - Convergence, AOR type iterative methods, Skew-Hermitian splitting, Hermitian splitting, Linear systems. AB -

We discuss AOR type iterative methods for solving non-Hermitian linear systems based on Hermitian splitting and skew-Hermitian splitting. Convergence domains of iterative matrices are given and optimal parameters are investigated for skew-Hermitian splitting. Numerical examples are presented to compare the effectiveness of the iterative methods in different points in the domain. In addition, a model problem of three-dimensional convection-diffusion equation is used to illustrate the application of our results.  

Li Wang. (1970). Convergence Domains of AOR Type Iterative Matrices for Solving Non-Hermitian Linear Systems. Journal of Computational Mathematics. 22 (6). 817-832. doi:
Copy to clipboard
The citation has been copied to your clipboard